MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; SHOWER CHAIR WITH FOLDING BACK

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; SHOWER CHAIR WITH FOLDING BACK
Model Number RTL12606
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare received a report regarding an incident involving a shower chair with folding back from an end user, who stated that the chair "fell apart while she was in the shower" because it "split down the side." the end user reported hurting her back and hitting her head.An ambulance arrived on scene and checked the end user, but she did not go to the hospital.Drive is currently investigating the incident, including attempting to retrieve the product to evaluate it.Drive will update this filing if additional information becomes available.

Brand Name
DRIVE
Common Device Name
SHOWER CHAIR WITH FOLDING BACK
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD.
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key15043690
Report Number2438477-2022-00068
Device Sequence Number20565179
Product Code ILS
UDI-Device Identifier00822383525891
UDI-Public00822383525891
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2022
Report Date (Section F) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRTL12606
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/23/2022
Date Report to Manufacturer07/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight120 KG
Date Report Sent to FDA07/18/2022